# SDR ASAA0080353

- Difficulty date: May 31, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - PRIOR TO DEPARTURE OF FLIGHT 557, CREW REPORTED THE L1 DOOR WOULD NOT LATCH IN THE OPEN POSITION.  ADJUSTED THE L1 DOOR HOLD OPEN MECHANISM AND OPERATED NORMALLY.  (M)
